# SDR AALA200802241

- Difficulty date: August 30, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHTS AT LT AND RT HAND OVERWING ESCAPE DOOR INOPERATIVE.  REPLACED BATTERY PACK AT RT NR 3 DOOR FOR EMERGENCY LIGHTS AT LT AND RT HAND OVERWING ESCAPE DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
